MathSciNet Relay Station
MathSciNet bibliographic data
MR632435 (83g:14014) 14J10 (14J30)
Wilson, P. M. H. On the canonical ring of algebraic varieties. Compositio Math. 43 (1981), no. 3, 365–385.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement